Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Collinéations et transitivité

Jacques Tits

Full-text: Open access

Abstract

[7] Originally published in III e Congrès National des Sciences - Bruxelles 1950, Brussels, July 1950, 66–67. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 17-19.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322911

Digital Object Identifier
doi:10.2140/iig.2018.16.17

Mathematical Reviews number (MathSciNet)
MR1329156

Zentralblatt MATH identifier
07006212

Citation

Tits, Jacques. Collinéations et transitivité. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 17--19. doi:10.2140/iig.2018.16.17. https://projecteuclid.org/euclid.iig/1551322911


Export citation